# SDR SWAA2021111642916

- Difficulty date: November 12, 2021
- Submitted: November 16, 2021
- Operation: Air carrier
- Aircraft: N7820L
- Make and model: Boeing 737*
- Aircraft serial: 28253
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Condition: Delaminated
- Location: L/H Wing
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH INBOARD GROUND SPOILER 113A4600-1 UPPER SURFACE DELAMINATED GREATER THAN 12'. REPORTED BY PASSENGER AS PAINT BUBBLE AND PHOTOGRAPHED ; / [01] STARTED REMOVING PROCEDURES AS PER AMM 27-62-12; ONLY ALL COTTER PINS REMOVED AT THIS TIME.; [02] REMOVED AND REPLACED #6 INBOARD GROUND SPOILER IAW AMM 27-62-12. FUNCTIONAL TEST GOOD.; [03] RII C/W
